Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 30, 2010, 1:11 AM CDT for McPherson County, Marion County, Kansas. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2010, 1:11 AM CDT (06:11 UTC)
- Expired
- Apr 30, 2010, 1:34 AM CDT
- In force
- 23 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Marion County, KS, McPherson County, KS
The radar
The Wichita radar (KICT), 72 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 1:25 AM CDT | TSTM WND DMG | 1 E Peabody, KS | A ROOF WAS BLOWN OFF A BUILDING AT PEABODY GOLF COURSE. WIND ALSO TOOK DOWN A POWER POLE ACROSS THE ROAD. DELAYED REPORT. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 11:46 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 749 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1860 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
212
WUUS53 KICT 300611
SVRICT
KSC113-115-300700-
/O.NEW.KICT.SV.W.0049.100430T0611Z-100430T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
111 AM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 200 AM CDT
* AT 105 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OF 60 TO 70 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM ROXBURY TO GALVA TO 5 MILES NORTH OF
HALSTEAD...AND MOVING EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
MARION...GOESSEL...LEHIGH...DURHAM...HILLSBORO...TAMPA...PEABODY...
LINCOLNVILLE...FLORENCE...MARION LAKE...RAMONA...PILSEN AND LOST
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3809 9692 3808 9715 3817 9715 3817 9752
3860 9753 3861 9693
TIME...MOT...LOC 0610Z 262DEG 50KT 3855 9740 3834 9741
3809 9743
WIND...HAIL 70MPH 0.75IN
$$
KLEINSASSER2 follow-up statements
824
WWUS53 KICT 300629
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
129 AM CDT FRI APR 30 2010
KSC113-300638-
/O.CAN.KICT.SV.W.0049.000000T0000Z-100430T0700Z/
MCPHERSON KS-
129 AM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCPHERSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3809 9692 3808 9715 3817 9715 3817 9737
3860 9736 3861 9713 3860 9693
TIME...MOT...LOC 0628Z 250DEG 56KT 3842 9707
WIND...HAIL <50MPH <.75IN
$$
KSC115-300700-
/O.CON.KICT.SV.W.0049.000000T0000Z-100430T0700Z/
MARION KS-
129 AM CDT FRI APR 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION COUNTY
UNTIL 200 AM CDT...
AT 124 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HILLSBORO...OR 8 MILES
NORTHWEST OF MARION...MOVING EAST AT 65 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...LINCOLNVILLE...PILSEN...RAMONA AND LOST SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3809 9692 3808 9715 3817 9715 3817 9737
3860 9736 3861 9713 3860 9693
TIME...MOT...LOC 0628Z 250DEG 56KT 3842 9707
WIND...HAIL 60MPH 0.75IN
$$
DUNTEN181
WWUS53 KICT 300634
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
134 AM CDT FRI APR 30 2010
KSC115-300645-
/O.CAN.KICT.SV.W.0049.000000T0000Z-100430T0700Z/
MARION KS-
134 AM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3809 9692 3808 9715 3817 9715 3817 9737
3860 9736 3861 9713 3860 9693
TIME...MOT...LOC 0635Z 250DEG 56KT 3845 9693
WIND...HAIL <50MPH <.75IN
$$
DUNTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 12:15 AM CDT, 56 minutes earlier.
Area forecast discussion, Apr 30, 12:15 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1215 AM CDT FRI APR 30 2010 .UPDATE... ISSUED ANOTHER UPDATE TO REFLECT ISSUANCE OF SVR #110 WITH THE CORRESPONDING CHANGES TO POPS/WX/QPF GRIDS. ALL UPDATES HAVE BEEN ISSUED. && .PREV DISCUSSION... /ISSUED 1111 PM CDT THU APR 29 2010/ UPDATE... REST OF TONIGHT: HAD TO EXTEND WIND ADVISORY FOR ALL PREVIOUSLY ADVISED COUNTIES TIL 5 AM CDT. JUST AS THE WIND ADVISORY WAS BEING PROCESSED THE IDEA OF A HIGH WIND WARNING WAS CONSIDERED AS NON-THUNDERSTORM GUSTS HAVE REACHED 55 MPH IN PARTS OF SC KS. HOWEVER...EXPECT SUCH WINDS TO BE OF A TRANSIENT NATURE SO WILL STICK WITH THE WIND ADVISORY ROUTE FOR TIME BEING. AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU NO DOUBT THERE ARE 2 MAJOR CONCERNS WITH THE 30/06Z TAF ISSUANCE: 1) SEVERE TSRA OVER PRIMARILY CNTRL KS & 2) VERY STRONG SLY WINDS OF 30-40KTS THAT'LL WHIP ACROSS MOST AREAS THE REST OF THE NIGHT. THE ONLY EXCEPTION IN THE LATTER CASE IS KRSL WHERE THE COLD FRONT HAS PUSHED THROUGH THE TERMINAL. OVERALL FORECAST STRATEGY IS UNCHANGED FROM EARLIER ISSUANCES. PREV DISCUSSION... /ISSUED 925 PM CDT THU APR 29 2010/ UPDATE... COLD FRONT NOW ENTERING NW CORRIDOR OF KICT COUNTRY THIS EVENING WITH SVR TSRA ERUPTING IN RESPONSE TO RETREATING DRY LINE. WITH ECHO-TRAINING ALREADY IN PROGRESS FLASH FLOODING WILL CERTAINLY BECOME AN INCREASING CONCERN. KRSL MEASURED 0.53 INCH IN 33 MINS FROM 820-853PM CDT. HAVE RAMPED UP POPS CONSIDERABLY OVER CNTRL KS FOR REMAINDER OF THE NIGHT WITH 60-70% ASSIGNED REFLECTIVE OF COLD FRONTAL POSITIONING. WIND ADVISORY CURRENTLY IN EFFECT FOR ALL OF SC & SE KS AS WELL AS THE SE HALF OF CNTRL KS WILL LIKELY REQUIRE EXTENSION. WILL NO DOUBT CONTINUE TO MONITOR. AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU IMMEDIATE FOCUS IS ON SLY WINDS OF 22-30KTS OVER MOST TERMINALS WITH KRSL THE SOLE EXCEPTION DUE NO DOUBT TO CLOSER PROXIMITY TO SE-MOVG COLD FRONT. AT 29/23Z THE COLD FRONT EXTENDED FROM NEAR KAUH SW TO BETWEEN KHYS & KRSL TO JUST NW OF KGCK. AS COLD FRONT VENTURES FURTHER SE INTO A MORE MOIST ENVIRONMENT EXPECT TSRA TO INCREASE OVER CNTRL & SC KS WHERE MVFR CIGS & VSBYS ARE LIKELY. LOCALIZED IFR VSBYS ARE POSSIBLE WITH HEAVIEST SHRA WITH GREATEST POTENTIAL FOR SUCH VSBYS OCCURRING OVER KSLN FROM 30/09Z-30/15Z. TSRA NOT EXPECTED TO REACH SC KS TIL ~30/11Z WHEN THE FRONT SHOULD DECELERATE & PERHAPS STALL AS PRIMARY UPR-DECK SHORT WAVE SCOOTS NE TOWARD LAKE SUPERIOR. PREV DISCUSSION... /ISSUED 339 PM CDT THU APR 29 2010/ DISCUSSION... MAIN FORECAST CONCERNS ARE STRONG WINDS THROUGH THE NIGHT...AND RAIN/SEVERE WEATHER CHANCES THROUGH THE WEEKEND. TONIGHT-SATURDAY: UPPER LEVEL LOW IS MOVING ACROSS THE ROCKIES TOWARD THE PLAINS...AND STRONG SOUTHERLY WINDS CONTINUE ACROSS THE AREA. A LINE OF CUMULUS HAS BEGUN TO DEVELOP OVER CENTRAL KANSAS THIS AFTERNOON...WITH MID-LEVEL FORCING AS WELL AS SOME WEAK SURFACE CONVERGENCE. THE SURFACE FRONT IS STILL BACK ACROSS WESTERN KANSAS...WEST OF HILL CITY AND DODGE CITY. SURFACE WINDS ARE QUITE STRONG ACROSS MUCH OF THE AREA...AND WILL LIKELY CONTINUE THROUGH THE NIGHT. NOT VERY CERTAIN AT THIS TIME WHETHER OR NOT THEY WILL REMAIN GUSTY ENOUGH TO KEEP A WIND ADVISORY OUT...SO WILL LET THE EVENING SHIFT TAKE A CLOSER LOOK. SEVERE WEATHER CHANCES ACROSS CENTRAL KANSAS STILL LOOK LIKE A GOOD BET WITH SUPERCELLS LIKELY...ESPECIALLY DURING THE EVENING HOURS. THE FIRST ROUND OF STORMS IS THEN EXPECTED TO MOVE OFF TO THE NORTHEAST...AND ADDITIONAL STORMS COULD DEVELOP OVERNIGHT AND FRIDAY...AFFECTING MORE OF SOUTH CENTRAL AND SOUTHEAST KANSAS. GOING FORECAST LOOKS GOOD...SO NO SIGNIFICANT CHANGES MADE FOR THIS PERIOD. SUNDAY-WEDNESDAY: THE LARGE UPPER TROUGH WILL STILL BE SWINGING THROUGH THE REGION INTO MONDAY...KEEPING PERIODIC CHANCES FOR PRECIPITATION THROUGH THIS TIME. THEN SURFACE HIGH PRESSURE BRIEFLY BUILDS IN FOR TUESDAY BEFORE ANOTHER SURFACE LOW COMES THROUGH. FOR NOW WILL KEEP THE REMAINDER OF THIS PERIOD DRY...BUT PRECIPITATION CHANCES COULD VERY WELL BE NEEDED AS TIME GETS CLOSER. TEMPERATURES ARE EXPECTED TO GO FROM THE LOWER 70S ON SUNDAY AND MONDAY TO THE UPPER 70S AND LOWER 80S ON TUESDAY AND WEDNESDAY. IT DOES NOT LOOK LIKE ANY PERIODS OF SIGNIFICANT WINDS ARE ON TAP AT THIS POINT. SCHRECK AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN HAZARDS WILL BE GUSTY SOUTH WINDS TODAY...AND T-STORM CHANCES MAINLY IN CENTRAL KS THIS EVENING/OVERNIGHT. CNU/HUT/ICT WILL CONTINUE TO EXPERIENCE STRONG SOUTHERLY WINDS THIS PM/EVE FROM STRONG 850 WINDS AND DECENT PRESSURE GRADIENT. GUSTS OF 35-40 KT POSSIBLE AT THOSE SITES. SCT STRONG T-STORMS EXPECTED TO DEVELOP ACROSS CENTRAL KS THIS EVE IN RESPONSE TO LOW-LEVEL CONVERGENCE AND ISENTROPIC LIFT...ALONG WITH LOW-LEVEL MOISTURE BEING DRAWN BACK NWWRD. HAVE INCLUDED A TEMPO TS AT RSL AND SLN FOR MID-LATE EVENING AS A RESULT. CONVECTION CHANCES MUCH LESSER FURTHER SOUTH. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 50 64 47 72 / 10 10 10 10 HUTCHINSON 46 66 45 73 / 10 10 10 10 NEWTON 48 62 46 71 / 10 10 10 10 ELDORADO 49 63 47 71 / 10 10 20 10 WINFIELD-KWLD 50 65 48 72 / 10 10 20 10 RUSSELL 38 67 43 69 / 10 10 10 10 GREAT BEND 39 65 43 70 / 10 10 10 10 SALINA 41 68 46 72 / 10 10 10 10 MCPHERSON 45 66 45 71 / 10 10 10 10 COFFEYVILLE 50 73 51 74 / 20 20 40 10 CHANUTE 48 71 49 73 / 20 20 30 10 IOLA 49 70 49 72 / 30 20 30 10 PARSONS-KPPF 50 72 49 74 / 20 20 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 5 AM CDT EARLY THIS MORNING FOR KSZ049>053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Apr 29, 4:15 PM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 415 PM CDT THU APR 29 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-302115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 415 PM CDT THU APR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT VERY GUSTY WINDS WILL CONTINUE THIS EVENING OVER MOST OF THE AREA. SEE THE LATEST WIND ADVISORY FOR DETAILS. SCATTERED THUNDERSTORMS WILL LIKELY CONTINUE ACROSS CENTRAL KANSAS THIS EVENING. THESE STORMS WILL LIKELY BE SEVERE WITH HAIL TO GOLF BALL SIZE AND DAMAGING WIND GUSTS. THE SEVERE THREAT IS EXPECTED TO DIMINISH AFTER MIDNIGHT. THE MAIN SEVERE THREAT AREA IS ROUGHLY NORTHWEST OF A LINE FROM HUTCHINSON TO MARION. STORMS WITH SMALL HAIL AND GUSTY WINDS MAY DEVELOP LATER IN THE NIGHT OVER THE FLINT HILLS AND SOUTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STORMS ARE EXPECTED ON FRIDAY...MAINLY ACROSS SOUTHEAST KANSAS. SOME OF THESE MAY BE SEVERE...BUT THIS IS DEPENDENT ON THE LOCATION OF THE FRONT WHICH WILL BE SIGNIFICANTLY INFLUENCED BY THE AMOUNT OF STORMS THURSDAY NIGHT. SLIGHT CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND MAINLY FOR SOUTHEAST KANSAS. STORMS ALONG THE OKLAHOMA BORDER SATURDAY EVENING COULD BE STRONG...WITH HAIL THE PRIMARY THREAT. WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THE FIRST HALF OF NEXT WEEK AS ANOTHER COLD FRONT MOVES THROUGH THE AREA. A FEW STRONG THUNDERSTORMS ARE POSSIBLE. PLEASE MONITOR LATER OUTLOOKS FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING NORTHWEST OF A LINE FROM HUTCHINSON TO MARION. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK/JMC/HOWERTON
In the hours before
Local storm report, Apr 30, 12:02 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1202 AM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL 4 W GYPSUM 38.71N 97.50W
04/29/2010 E0.25 INCH SALINE KS LAW ENFORCEMENT
HAIL COVERED THE GROUND.
&&
BDKLocal storm report, Apr 30, 12:05 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1205 AM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM TSTM WND GST MCPHERSON 38.37N 97.66W
04/29/2010 E58.00 MPH MCPHERSON KS BROADCAST MEDIA
FROM THE KSN-TV WEATHERLAB NETWORK.
&&
BDKSpecial weather statement, Apr 30, 12:21 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1221 AM CDT FRI APR 30 2010 KSZ052-068-069-083-091>093-300615- BUTLER-COWLEY-HARPER-HARVEY-MARION-SEDGWICK-SUMNER- 1221 AM CDT FRI APR 30 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER...COWLEY...HARPER...HARVEY...MARION... SEDGWICK AND SUMNER COUNTIES... VERY STRONG SOUTHERLY GRADIENT WINDS WILL RANGE FROM 45 TO 55 MPH EARLY THIS MORNING ACROSS PORTIONS OF SOUTH CENTRAL AND EAST CENTRAL KANSAS...AND WILL AT TIMES EXCEED 60 MPH. THIS IS DUE TO INFLOW WINDS INTO STRONG TO SEVERE THUNDERSTORMS OVER CENTRAL KANSAS. THE VERY STRONG SOUTHERLY WINDS SHOULD SUBSIDE AFTER 2 AM. KETCHAM
Local storm report, Apr 30, 12:26 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1226 AM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 1 N SYLVIA 37.97N 98.41W
04/30/2010 E0.88 INCH RENO KS LAW ENFORCEMENT
&&
BDKLocal storm report, Apr 30, 12:28 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1228 AM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL PLEVNA 37.97N 98.31W
04/30/2010 E1.00 INCH RENO KS AMATEUR RADIO
&&
BDKLocal storm report, Apr 30, 12:56 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1256 AM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM HAIL HUTCHINSON 38.07N 97.91W
04/30/2010 E0.88 INCH RENO KS EMERGENCY MNGR
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:22 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 38 min |
| Apr 29, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 62 min |
| Apr 29, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 54 min |
| Apr 29, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 38 min |
| Apr 29, 9:19 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Russell | 56 min |
| Apr 29, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 63 min |
| Apr 29, 9:54 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 66 min |
| Apr 29, 10:25 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 65 min |
| Apr 29, 10:45 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 60 min |
| Apr 29, 11:05 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 25 min |
| Apr 29, 11:26 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 54 min |
| Apr 29, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 31 min |
| Apr 30, 12:06 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 54 min |
| Apr 30, 12:26 AM CDT | Severe Thunderstorm Warning | ICT | Rice | 29 min |
| Apr 30, 12:42 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 48 min |
| Apr 30, 1:00 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.